Optic neuropathy after treatment with anti-tuberculous drugs in a subject with Leber's hereditary optic neuropathy mutation

@article{Marinis2001OpticNA,
  title={Optic neuropathy after treatment with anti-tuberculous drugs in a subject with Leber's hereditary optic neuropathy mutation},
  author={Milena De Marinis},
  journal={Journal of Neurology},
  year={2001},
  volume={248},
  pages={818-819}
}
Sirs: In February 1997, a 54-yearold man came to our attention because of a sudden and significant loss of vision. He had been hospitalized for lung tuberculosis from February 1996 to August 1996 and treated with isoniazid (5 mg/kg daily), ethambutol (20 mg/kg daily) and rifampicin (8 mg/kg daily) for 11 months. When visited by us he was no longer taking rifampicin but was still on ethambutol (1500 mg/day) and isoniazid (400 mg/day). His visual acuity was 5/10 in the right eye and 2/50 in the… CONTINUE READING